Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost-finite, compact, and inessential operators


Author: David Kleinecke
Journal: Proc. Amer. Math. Soc. 14 (1963), 863-868
MSC: Primary 47.45; Secondary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1963-0155197-5
MathSciNet review: 0155197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [2] B. Yood, Difference algebras of linear transformations on a Banach space, Pacific J. Math. 4 (1954), 615-636. MR 0068117 (16:832e)
  • [3] I. C. Gohberg and M. G. Krein, Fundamental aspects of defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk 12 (1957), no. 2(74), 43-118. (Russian) MR 0096978 (20:3459)
  • [4] S. M. Nikol'skii, Linear equations in normed linear spaces, Izv. Akad. Nauk SSSR Ser. Mat. 7 (1943), 147-166. (Russian) MR 0009699 (5:187e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.45, 47.10

Retrieve articles in all journals with MSC: 47.45, 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155197-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society